# SDR UALA2013042202761

- Difficulty date: April 20, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1700 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE AT FUSELAGE BS 1700 S17L.  REPAIRED AREA IAW SRM 53-00-01 FIG 201 REPAIR 3.  NDT INSPECTED AREA BEFORE REPAIR WAS INSTALL IAW NDT MANUAL 51-00-19 AND 51-00-16 AND NO DEFECTS NOTED.
